# SDR AALA202109176189

- Difficulty date: September 16, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 31,774 hours, 17,126 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: Lt Fwd Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING SCHEDULED TIME CHANGE OF THE LEFT HAND FORWARD ESCAPE SLIDE THE REPLACEMENT SLIDE WAS FOUND TO BE BAD FROM STOCK. MAINTENANCE RETURNED THE  DEFECTIVE SLIDE AND REINSTALLED THE ORIGINAL SLIDE PER AMM 25-62-44.
